Translator Disclaimer
July 2017 Toeplitz algebras arising from escape points of interval maps
C. Correia Ramos, Nuno Martins, Paulo R. Pinto
Banach J. Math. Anal. 11(3): 536-553 (July 2017). DOI: 10.1215/17358787-2017-0005

Abstract

We generate a representation of the Toeplitz C*-algebra TAf on a Hilbert space Hx that encodes the orbit of an escape point xI of a Markov interval map f, with transition matrix Af. This leads to a family of representations of TAf labeled by points in all intervals I. The underlying dynamics of the interval map are used in the study of this family.

Citation

Download Citation

C. Correia Ramos. Nuno Martins. Paulo R. Pinto. "Toeplitz algebras arising from escape points of interval maps." Banach J. Math. Anal. 11 (3) 536 - 553, July 2017. https://doi.org/10.1215/17358787-2017-0005

Information

Received: 19 April 2016; Accepted: 23 August 2016; Published: July 2017
First available in Project Euclid: 29 April 2017

zbMATH: 1380.46049
MathSciNet: MR3679895
Digital Object Identifier: 10.1215/17358787-2017-0005

Subjects:
Primary: 46L55
Secondary: 37B10, 37E05, 46L05

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • July 2017
Back to Top